Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1984, Volume 133, Pages 17–37 (Mi znsl4407)  

This article is cited in 12 scientific papers (total in 12 papers)

Singular solutions of the KdV equation and the inverse scattering method

V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov


Abstract: The paper is devoted to the construction of singular solutions for the KdV equation. The presentation is based on a variant of the inverse scattering method for singular solutions of nonlinear equations, developed in the previous papers of the authors.

Full text: PDF file (994 kB)

Bibliographic databases:
UDC: 519.4

Citation: V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Singular solutions of the KdV equation and the inverse scattering method”, Differential geometry, Lie groups and mechanics. Part VI, Zap. Nauchn. Sem. LOMI, 133, "Nauka", Leningrad. Otdel., Leningrad, 1984, 17–37

Citation in format AMSBIB
\Bibitem{ArkPogPol84}
\by V.~A.~Arkad'ev, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper Singular solutions of the KdV equation and the inverse scattering method
\inbook Differential geometry, Lie groups and mechanics. Part~VI
\serial Zap. Nauchn. Sem. LOMI
\yr 1984
\vol 133
\pages 17--37
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742146}
\zmath{https://zbmath.org/?q=an:0571.35094}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4407
  • http://mi.mathnet.ru/eng/znsl/v133/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Novikov, G. M. Henkin, “Oscillating weakly localized solutions of the Korteweg–de Vries equation”, Theoret. and Math. Phys., 61:2 (1984), 1089–1099  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Talalov, “Singular solutions of the Liouville equation on an interval”, Theoret. and Math. Phys., 67:3 (1986), 537–545  mathnet  crossref  mathscinet  zmath  isi
    3. R. A. Sharipov, “Finite-zone analogues of $N$-multiplet solutions of the Korteweg–de Vries equation”, Russian Math. Surveys, 41:5 (1986), 165–166  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. R. A. Sharipov, “Multiplet solutions of the Kadomtsev–Petviashvili equation against a finite-zone background”, Russian Math. Surveys, 42:5 (1987), 177–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. D. Lipovskii, A. V. Shirokov, “$2+1$ Toda chain. I. Inverse scattering method”, Theoret. and Math. Phys., 75:3 (1988), 555–566  mathnet  crossref  mathscinet  isi
    6. V. A. Andreev, S. M. Kharchev, M. V. Shmakova, “Supersymmetric structure of Kadomtsev–Petviashvili equation: Connection between supersymmetry and Bäcklund transformations”, Theoret. and Math. Phys., 91:3 (1992), 623–628  mathnet  crossref  mathscinet  zmath  isi
    7. V. B. Matveev, “Positons: Slowly Decreasing Analogues of Solitons”, Theoret. and Math. Phys., 131:1 (2002), 483–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. A. K. Pogrebkov, “Boson-fermion correspondence and quantum integrable and dispersionless models”, Russian Math. Surveys, 58:5 (2003), 1003–1037  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. P. G. Grinevich, S. P. Novikov, “Singular finite-gap operators and indefinite metrics”, Russian Math. Surveys, 64:4 (2009), 625–650  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. S. I. Pokhozhaev, “On the Singular Solutions of the Korteweg–de Vries Equation”, Math. Notes, 88:5 (2010), 741–747  mathnet  crossref  crossref  mathscinet  isi
    11. Grinevich P.G., Novikov S.P., “Singulyarnye solitony i indefinitnye metriki”, Doklady Akademii nauk, 436:3 (2011), 302–305  zmath  elib
    12. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:173
    Full text:83

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021